Equilibria in abstract economies with a measure space of agents and with an infinite dimensional strategy space

Taesung Kim, Karel Prikry, Nicholas C. Yannelis

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Khan's result [7, 8] on equilibrium points of non-atomic games is generalized to a setting where agents' preferences need not be ordered.

Original languageEnglish (US)
Pages (from-to)256-266
Number of pages11
JournalJournal of Approximation Theory
Volume56
Issue number3
DOIs
StatePublished - Mar 1989

Bibliographical note

Funding Information:
* Current address: Division of Humanities and Social Sciences, California Institute of Technology, Pasadena, California 91125. + Research partially supported by an NSF grant. * Current address: Department of Economics, University of Illinois, Champaign, Illinois 61820.

Fingerprint Dive into the research topics of 'Equilibria in abstract economies with a measure space of agents and with an infinite dimensional strategy space'. Together they form a unique fingerprint.

Cite this